MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 1.2 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 0.2 M; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 1.2 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 0.2 M; STOPCOCK, I.V. SET
Catalog Number MC33927
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Event or Problem Description
The event involved a 6.5" (17 cm) appx 1.2 ml, smallbore trifuse ext set w/3 microclave¿ clear, 0.2 micron filter, 2 check valves, 3 clamps, rotating luer where the customer reported that the filter on the three-way device, running amino acids, was found to be leaking.The filter was replaced the following day.There was unknown patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Additional information: b5 was updated to clarify the new information received that there was patient involvement.
 
Event or Problem Description
The event involved a 6.5" (17 cm) appx 1.2 ml, smallbore trifuse ext set w/3 microclave¿ clear, 0.2 micron filter, 2 check valves, 3 clamps, rotating luer where the customer reported that the filter on the three way device, running amino acids, was found to be leaking.The filter was replaced the following day.There was patient involvement, but no harm was reported as a consequence of this event.

Brand Name
6.5" (17 CM) APPX 1.2 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 0.2 M
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22683085
Report Number9617594-2025-01582
Device Sequence Number15844228
Product Code FMG
UDI-Device Identifier00887709072213
UDI-Public00887709072213
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33927
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMINO ACIDS, MFR UNK.
Patient SexUnknown